# SDR QXEA2012050700369

- Difficulty date: May 7, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 5,786 hours, 6,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 HAS CORROSION BS 32.4-49.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  SEAT TRACK 5 FOUND TO BE WITHIN LIMITS IAW TASK CARD RD 8/4-53-4497.  ALODINED IAW TC RD 8/4-53-4497.  APPLIED AV DEC TAPE AND SELF LEVELING GREEN IAW RD 8/4-53-4497. C/W TASK CARD 8/4-53-4497.
